Title: Normalizers inside amalgamated free product von Neumann algebras
Authors: Vaes, Stefaan # ×
Issue Date: 2014
Publisher: Research Institute for Mathematical Sciences, Kyoto University
Series Title: Publications of the Research Institute for Mathematical Sciences vol:50 pages:695-721
ISSN: 0034-5318
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
normalizers-amalgamated-free-products.pdfOA article Published 431KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science